MAUDE Adverse Event Report: ST. JUDE MEDICAL. TACTIFLEX SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL. TACTIFLEX SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-FJ
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ablation catheter stopped flushing/removed catheter and opened new ablation catheter.New catheter worked perfectly.

Brand Name
TACTIFLEX SENSOR ENABLED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL.
5050 nathan ln n
plymouth MN 55442
MDR Report Key21676063
Report Number21676063
Device Sequence Number7600264
Product Code OAE
UDI-Device Identifier05415067034618
UDI-Public(01)05415067034618
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/20/2025
Report Date (Section F) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TFSE-FJ
Device Catalogue NumberA-TFSE-FJ
Device Lot Number10558450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight109 KG
Date Report Sent to FDA03/20/2025